Foraminifera source details

Schweizer, M.; Fontaine, D.; Pawlowski, J. (2011). Phylogenetic position of two Patagonian Cibicididae (Rotaliida, Foraminifera): Cibicidoides dispars (d'Orbigny, 1839) and Cibicidoides variabilis (d'Orbigny, 1826). Revue de Micropaléontologie. 54(3): 175-182.
189012
10.1016/j.revmic.2011.03.002 [view]
Schweizer, M.; Fontaine, D.; Pawlowski, J.
2011
Phylogenetic position of two Patagonian Cibicididae (Rotaliida, Foraminifera): Cibicidoides dispars (d'Orbigny, 1839) and Cibicidoides variabilis (d'Orbigny, 1826)
Revue de Micropaléontologie
54(3): 175-182
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2014-07-24 11:14:22Z
created